# SDR USAABB98009

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV9
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND RIGHT AFT SERVICE DOOR EXIT IDENTIFIER INOPERABLE.  MAINTENANCE REPLACED THE EXIT IDENTIFIER ASSEMBLY.  (M)
